MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 24FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 24FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720247
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they purchased the device on (b)(6) 2022 and on (b)(6) 2022, the insertion procedure was carried out.On (b)(6) 2022, the probe came out and the hospital placed a provisional one.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A sample analysis could not be performed because no photo or sample was available for evaluation.The complaint will be reopened if sample is received.A possible root cause cannot be determined.The manufacturing process was reviewed.Process and controls were found properly followed, including subassemblies, finished product assembly, packaging and inspections performed to the product.There were no abnormal conditions found that could trigger the reported condition.The issue reported by the customer was not confirmed, no action plan is deemed required.The current process is running according to product specifications meeting quality acceptance criteria.The manufacturing site will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
GSTRO FEED TBE W/Y PRT 24FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15544589
Report Number9612030-2022-03418
Device Sequence Number6502437
Product Code KNT
UDI-Device Identifier10884521007352
UDI-Public10884521007352
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720247
Device Catalogue Number8884720247
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown